# SDR CA110617003

- Difficulty date: June 15, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Part number: 82454317
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "A"-CHECK FOUND DAMAGE ON LT NACELLE FIREWALL INTERFACE PLATE, PN 82454317 AND ON HYD TUBE, PN 82974222-001. THE HYD TUBE IS FIXED ON THE INTERFACE PLATE WITH A WASHER AFT OF THE INTERFACE PLATE AND A WASHER/NUT ON THE FWD SIDE OF THE PLATE.  THE AFT WASHER WAS CHAFING ON THE HYD TUBE AND SEPARATED FROM ITS ORIGINAL POSITION.  THEREFORE THE HYD TUBE WAS NO LONGER PROPERLY FIXED ON THE INTERFACE PLATE, WHICH CAUSED THE DAMAGE ON THE PLATE.  TECH FOLLOW UP: DAMAGED INTERFACE PLATE ACC. RD8/4-24-18 REPAIRED AND HYD TUBE REPLACED.  AN INSP ON ALL OPERATORS FLEET WILL BE CARRIED OUT.
